# SDR USAA2014100300007

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A5600
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK.  L2 SLIDE CONTACTING FUSELAGE WHEN FULLY OPEN.  R & R SLIDE IAW JOB CARD 26L00025011.
